# SDR MASA20211221624

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: CC670386011
- Part serial: NA
- Condition: None
- Location: Fwd Passenger Dr
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR INNER SKIN WAS FOUND WITH A CRACK. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 51-24-36, 51-21-16, 51-23-00. DEFECT LOCATION: FWD PASSENGER DOOR LOWER CORNER
